# SDR K11A2024012400252

- Difficulty date: January 15, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N734CK
- Make and model: Boeing 737436
- Aircraft serial: 25858
- Aircraft time: 54,824 hours, 36,867 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Part time: 54,824 hours, 36,867 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING IB AFT FLAP IB SECTION HAS DELAMINATION.
